# SDR CALA2018062101464

- Difficulty date: June 11, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737924ER
- Aircraft serial: 31666
- Aircraft time: 34,173 hours, 11,778 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM, BS 986 HAD CORROSION ON THE UPPER TEE, BETWEEN LBL 18 AND RBL 17.   REPAIRED THE FLOORBEAM IAW ECRA 5320-02849.
